# SDR ASAA2020110133529

- Difficulty date: November 1, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N622VA
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 45,218 hours, 14,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5757065003200
- Part serial: 67621BT
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP DENTED 24 INCHES FROM INBOARD AND .5 INCHES FROM TRAILING EDGE.  GROUNDED-YES.  REPAIRED DENT ON LT INBOARD FLAP UPPER SURFACE 24 IN FROM INBOARRD EDGE AND 0.5 IN FROM TRAILING EDGE, IAW ASA A320 SRM 57-52-00-300-091.  FINISH RESTORED, IAW A320 SRM 51-75-12.
